Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2002

An optimal control problem governed by the potential of a linear Schrodinger equation

Murat Subaşı

APPLIED MATHEMATICS AND COMPUTATION Cilt 131 · Sayı 1 · ss. 95–106 · 10.09.2002
DOI ile aç

Özet

In this paper, for optimal control of the potential in a quantum mechanical system described by the linear Schrodinger equation the soundness of the problem statement is analyzed and a computing solution algorithm is specified. Since this problem is ill posed, using the Tichonov regularization, the problem is solved numerically. Also, the results are discussed on two simple problems. (C) 2002 Elsevier Science Inc. All rights reserved.

Atıf için künye

Subaşı, M. (2002). An optimal control problem governed by the potential of a linear Schrodinger equation. APPLIED MATHEMATICS AND COMPUTATION, 131(1), 95–106. https://doi.org/10.1016/s0096-3003%2801%2900161-8

BibTeX
@article{subasi2002-74360,
  author = {Subaşı, Murat},
  title = {An optimal control problem governed by the potential of a linear Schrodinger equation},
  journal = {APPLIED MATHEMATICS AND COMPUTATION},
  year = {2002},
  volume = {131},
  number = {1},
  pages = {95--106},
  issn = {0096-3003},
  doi = {10.1016/s0096-3003(01)00161-8},
  url = {https://akademik.atauni.edu.tr/yayinlar/74360-an-optimal-control-problem-governed-by-the-potential-of-a-linear-schrodinger}
}